# SDR JGVR20191219001

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 12,246 hours, 8,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OUT OF LIMITS ON THE EMERGENCY EXIT DOOR LOCATED UNDERNEATH THE CONTOUR RINGS, REPLACED THE EMERGENCY EXIT DOOR WITH NEW TEXTRON PART.
